Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

feeling low and need advice

(6 Posts)
poppypops Tue 23-Sep-08 15:11:39

I've been on citalopram 10mg for the past week now, have felt nauseous on and off all week and my appetite has also decreased! Have been feeling really low all day today and have a feeling of never ending gloom. Just feel really lost at the moment! Doesn't help that i've had a few sleepless nights with a poorly little one! I know that lack of sleep affects my mood. How long does it normally take to start feeling the effects of AD's?

Shannaratiger Tue 23-Sep-08 15:16:40

poppypops I'm feeling exactly the same as you, except without the citalpram & nauseousness.
Was wonderign whether to go to the doctor. Sorry I think I'd better do my own thread. Hope you feel happier soon.

poppypops Tue 23-Sep-08 15:32:05

Hi Shannaratiger, thanks for your reply! Is there a reason why you have been feeling low and how long have you felt like this?

Shannaratiger Tue 23-Sep-08 16:59:36

Too long. There's loads of different reasons.
The main one I think is my inability to say what I really feel / want. I just let everything build up, at the moment I'm reaching boiling point. I've also though got big issues with me gettign cross and others getting cross with me.

poppypops Tue 23-Sep-08 17:17:00

Why don't you book an app with your GP, it might help to off load to someone objective! I have found talking to close friends helps sometimes.

Shannaratiger Thu 25-Sep-08 13:41:12

Thanks poppypops, I think I might have to. I keep bursting into tears all the time, and feeling permanatly guilty for everythign.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now